Pacific Journal of Mathematics

The spectra of endomorphisms of the disc algebra.

Herbert Kamowitz

Article information

Source
Pacific J. Math., Volume 46, Number 2 (1973), 433-440.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946319

Mathematical Reviews number (MathSciNet)
MR0341168

Zentralblatt MATH identifier
0261.46058

Subjects
Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Citation

Kamowitz, Herbert. The spectra of endomorphisms of the disc algebra. Pacific J. Math. 46 (1973), no. 2, 433--440. https://projecteuclid.org/euclid.pjm/1102946319


Export citation